# SDR HNAA2018120600308

- Difficulty date: November 7, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 43,593 hours, 40,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Toilet Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK MAINTENANCE FOUND TOILET VALVE SUPPORT BUCKET CORRODED. CORRECTIVE ACTION: R&R TOILET VALVE SUPPORT BUCKET WITH P/N 145-25599-001 IAW  EMB 145 SRM 51-40-02.
